For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Piercing and Tattoos
Symptoms during tattoo
Posted on: 01/12/2007
What would cause a person to become jaundice in the face, their lips turn blue, become dizzy and week, have tunnel vision and vomit when getting tattooed? This was my second tattoo, the first went smoothly, I fell asleep. This was going smoothly, my symptoms appeared very suddenly. Maybe the artist hit a nerve?
Many will have a reaction to needles, whether giving blood or having a shot, with dizziness and even fainting. This "vasovagal" reaction as it's known does not usually cause vomiting or blue lips. It's probably a good idea to discuss these symptoms with your doctor to make sure other tests do not need to be done.